Doctor insights on:
Does Mirena Make You Lose Weight
Hi I'm on the mirena (levonorgestrel) IUD I was reading online and some people say that the mirena (levonorgestrel) can make it difficult for you to lose weight is this true?
Many people resolve to lose weight in the New Year for different reasons. For those who are overweight or obese, there are many health benefits to losing weight. It can help decrease your chances of developing diseases including diabetes, heart disease, high blood pressure, osteoarthritis, and even certain types of cancer. Low-calorie diets combined with increased physical activity are thought to be most effective long term. The healthiest weight loss regimen, therefore, is one that consists of making lifestyle changes that incorporate a balanced diet ...Read more
The same weight loss: Principals will apply whether or not you are using mirena (levonorgestrel). Eat healthfully ; be physically active. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Do both cardio ; weight training. You can mix ; match different kinds of physical exercise. This site helps determine calories burned for > 100 activities:. ...Read more
Im26 I'm 5'6 and weigh 163 lbs. I have mirena (levonorgestrel) and im coconsidered overweight. I have tried every thing under the sun to lose weight can some one help?
Losing weight: To lose weight, get ur resting metabolism rate done (weight loss centers do this). This determines the total number of calories you need to lose 1-2lbs/week. Decreasing 500cal/day will give you a 1lb wt loss in 1wk; drink water (1/2 your body weight), eat small meals about 150-200cal 2-4x/ (depending on your metabolism rate) and 500cal/meal at night: lean protein/veggies; avoid carbs, . ...Read more
Difficulty losing weight with mirena (levonorgestrel) iud? What effect is the mirena (levonorgestrel) having on this?
I recently switched from Depo-Provera to mirena (levonorgestrel) due to extreme weight gain. When will I begin to lose the added Depo-Provera weight?
No magic: The weight you gain (not all women do) is "real" weight. It is not water weight and will not come off quickly. Luckily you will not experience this with Mirena (levonorgestrel) - a very good choice on your part. Dr. Oz (google on internet) has a very good two week weight loss diet that will get you started in the right direction. It's going to be diet and exercise, difficult kind of work, that will shed the lbs. ...Read more
I'm getting my mirena (levonorgestrel) removed in 15 days. Nervously. Recommendations on a bc? No weight gain. And can easily be taken off of.
I'm 15, average weight, I have the mirena (levonorgestrel) iudand I've had sharp pains in my head and I just had bloody diareah, what could it be?
See your doctor: These symptoms can only be adequately addressed by your doctor in real-time (face-to-face). Only after a thorogh evaluation, possibly including labs and other studies, can he/she determine what's wrong and what to do about it. ...Read more
Can mirena (levonorgestrel) reduce wt loss? I do 30 mi of cardio/week & p90x/insanity once/week and have a balanced diet AND I CANNOT LOSE A POUND!
Had termination + mirena (levonorgestrel) 7 hrs ago. Now losing large chunks of white sunscreen looking substance but thicker + more pain. Normal? Or seek help?
White discharge: Termination can be successful, but not always all the pregnancy tissue may be removed. The "white chunks" may be placental tissue, and can cause pain when expelled from the uterus. If the discharge more like cottage cheese, it may just be a yeast infection, but if it continues, see your healthcare provider. ...Read more
Not typical: Mirena is a small plastic device placed inside that uterus. It secretes a small amount of Progesterone that basically acts locally on the uterine lining. Systemic side effects such as weight gain are not usually associated with this method. Weight gain is very common for most men and women usually related to caloric intake and exercise. ...Read more
I got mirena (levonorgestrel) put in 4 months ago and since then have gained 20 pounds. I eat healthy and work out yet still continue to gain weight. What's wrong with me?
Could be Mirena (levonorgestrel): As unlikely as it seems, the hormone in Mirena (levonorgestrel) can occasionally cause weight gain. If nothing else is different ; you continue to exercise and eat sensibly, i'd recommend you talk to your doc ; consider an alternative birth control. Have it removed if this describes your situation and use condoms or consider the paragard iud (non-hormonal copper based iud). Good luck. ...Read more
Keep trying: Losing weight is one of the hardest things anyone can do. Moreover it gets harder with every passing year. You must try weight watchers. You must continue to exercise everyday. Your activity needs to include cardiovascular as well as strength training. Running two miles a day, 5x/week and then yoga the other two days is a good balance. ...Read moreSee 1 more doctor answer
~34yo. Mirena (levonorgestrel) inserted ~4 yrs ago pp. My BPs since then have been 20pts higher. No weight gain, eating better and exercising more. Can the IUD be why?
I used to have a 28-day cycle. I gained a lot of weight and removed Mirena (levonorgestrel) IUD. Can I get pregnant? Ttc 2nd child. Cycle now 24-33days.
Yes: The normal interval between cycles are 21-35dys. Your cycle interval may change from time to time and that's ok as long as it is within a normal range. Weight gain can cause hormonal imbalance, hence preventing ovulation. However, it does not mean you cannot get pregnant. Buy ovulation predictor kits to confirm you are ovulating. You must also eat healthy and exercise prior to conceiving. ...Read more
- Talk to a doctor online
- Does amoxicillin make you lose weight?
- Does vicodin make you lose weight?
- Does pantoprazole make you lose weight?
- Does being sick make you lose weight?
- Does dulcolax make you lose weight?
- Why does mdma make you lose weight?
- Does ativan make you lose weight?
- Does adderall make you lose weight?